# SDR SIMA20141114002

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 36,839 hours, 33,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT NOTICED EMER LIGHT STRIP ON FLOOR STAYED ON WITH SWITCH IN ARM MODE.  EMER LIGHTS THAT WERE ON WERE FROM ROW 14 TO 18 ON THE A SIDE OF SEATS.  R & R NR 4 EPSU ASSEMBLY.  OPERATIONS CHECKED GOOD IAW WC 33-700-19.  CHARGER ASSEMBLY BATTERY PN BA5-0933-901 & SN C00652.
